# SDR SWAA2024020838210

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bearing
- Condition: Out Of Limits
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CUSTOMER CARD 5510-I-16685-NG; INSP- STABILIZERS- HORIZONTAL STABILIZER SPHERICAL BEARING. FOUND DIMENSION H TO BE .09275' AND OUT OF LIMITS.<[01] COMPLETED STEPS 5 AND 6.;[02] COMPLETED STEPS 8 AND 10;[03] COMPLETED STEP 11;[04] UPDATED STEP 11.;[05] PARTIAL UPDATED STEP 7.;[06] UPDATED STEP 7; 8; 12.;[07] REMOVED AND REINSTALLED LH AND RH HORIZONTAL STABILIZER CENTER SECTION HINGE FITTING. REPLACED LH AND RH HORIZONTAL STABILIZER SPHERICAL BEARINGS.;[08] UPDATED MEASUREMENT TABLE;[09] VERIFIED STEPS 1;2 COMPLETE.;[10] REMOVED AND REPLACED HORIZONTAL STABILIZER CENTER SECTION HINGE FITTING SPHERICAL BEARINGS IAW AMM 27-41-31-000-802; AMM 27-41-31-400-802; AND CMM 55-10-07. FREEPLAY CHECK TO BE RE-ACCOMPLISHED ON FAULT #TTG8Q00R9HUG;[11] VERIFIED RII STEPS COMPLETE.;[12] VERIFIED ALL STEPS COMPLETE; MEASUREMENT FIELD AND CARD COMPLETE.
